# SDR AALA201607309004

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 69,632 hours, 24,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM FORWARD SIDE OF GIRT BAR HOLD DOWN POINT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING SYSTEM.
